# SDR TRBACPCP2010047

- Difficulty date: July 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 30,942 hours, 31,005 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A FINAL REPAIR OF CORROSION PREVIOUSLY FOUND DURING SCHEDULED MX PHASE CHECK, THE AREAS OF CORROSION WERE FOUND AT LT WING LOWER SURFACE AT T/E BETWEEN RIBS 9-10. COMPLIED WITH TDMI 570424 CORROSION FOUND ON LT AFT WING AREA BTW RIB 9-10 FINAL REPAIR, NO ADDITIONAL CORROSION FOUND. R & R FASTENERS ULTRASONIC & HFEC ROTOR INSPECTIONS TREATED PRIMED & PAINTED IAW AE EO E2-57MR-402 SRI DO/TS-3112/10-13634 SRAS DO/TA-4964/09, 5634 ISSUE C. ITEM TO REMAIN OPEN REINSPECT AT 2YR INTERVAL.
